# SDR AALA202210114646

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 44,994 hours, 16,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3RD FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00
